# SDR DALA1109649223

- Difficulty date: January 6, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Corroded
- Location: Bs 168 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L28R, STA 168.  REPAIR L28R, STA 168 IAW 53-10-01, 51-30-02.
